Alert archive / Colorado / Tornado Warnings in 2013
Tornado Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Apr 8, 2013, 9:45 PM MDT for Washington County, Colorado. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2013, 9:45 PM MDT (03:45 UTC)
- Expired
- Apr 8, 2013, 10:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Washington County, CO
The radar
The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 10:17 PM MDT | HAIL 0.88 | Burdett, CO | DIME TO NICKEL SIZE HAIL COVERING THE GROUND TO A DEPTH OF ONE INCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 105 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2884 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
076
WFUS55 KBOU 090345
TORBOU
COC121-090415-
/O.NEW.KBOU.TO.W.0011.130409T0345Z-130409T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
945 PM MDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
* UNTIL 1015 PM MDT
* AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF BURDETT...OR 13 MILES NORTHEAST OF AKRON. THIS STORM
WAS MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE STAR
AND BURDETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4026 10279 4022 10296 4039 10310 4043 10310
4044 10281 4043 10278
TIME...MOT...LOC 0345Z 231DEG 27KT 4031 10299
$$1 follow-up statement
225
WWUS55 KBOU 090411
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1011 PM MDT MON APR 8 2013
COC121-090421-
/O.EXP.KBOU.TO.W.0011.000000T0000Z-130409T0415Z/
WASHINGTON CO-
1011 PM MDT MON APR 8 2013
...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON COUNTY WILL EXPIRE
AT 1015 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
LAT...LON 4026 10279 4022 10296 4039 10310 4043 10310
4044 10281 4043 10278
TIME...MOT...LOC 0411Z 231DEG 27KT 4043 10279
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 8, 9:03 PM MDT, 42 minutes earlier.
Area forecast discussion, Apr 8, 9:03 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 903 PM MDT MON APR 8 2013 .UPDATE...SEVERE THUNDERSTORM POTENTIAL STILL OVER NORTHERN WASHINGTON COUNTY BUT SHOULD DIE DOWN BY 04Z. SNOW HAS DEVELOPED BUT HEAVY SNOW HAD BEEN DELAYED IN THE DENVER AREA AS THE AREA OF THUNDERSTORMS THAT WERE NEAR THE METRO AREA HAVE SHIFTED TO THE NORTH AND EAST. SHOULD STILL SEE SNOW INCREASE ALONG THE URBAN CORRIDOR ON OR AFTER 06Z. LATEST NAM12 STILL INDICATED HEAVY SNOW FOR THE DENVER AREA...IT APPEARS TO BE HEAVIEST ALONG AND NORTH OF THE INTERSTATE 76 CORRIDOR. SINCE THIS IS JUST ONE MODEL RUN...WILL HOLD OFF MAKING ANY ADJUSTMENTS TO THE WINTER WEATHER HIGHLIGHTS AT THIS TIME. WILL NEED TO WATCH ZONE 48 FOR A POSSIBLE UPGRADE FM A WINTER WEATHER ADVISORY TO A WINTER STORM WARNING... ESPECIALLY ON THE NORTHWEST HALF OF LOGAN COUNTY. WINDS MARGINAL FOR BLIZZARD WARNING FOR SOME OTHER PLAINS AREAS BUT NOT CONFIDENT ENOUGH AT THIS POINT TO UPGRADE ANY OF THOSE ZONES TO A BLIZZARD WARNING. && .AVIATION...DELAY OF GAME PENALTY ISSUED FOR THIS SNOWSTORM. THUNDERSTORMS THAT APPEARED TO BE NEARING THE METRO AREA HAVE MOVED OFF TO THE NORTH AND EAST. WILL HAVE TO DELAY THE POTENTIAL FOR HEAVY SNOW UNTIL AFTER 06Z. LATEST NAM12 STILL BRING HEAVY SNOW INTO THE METRO AREA LATE TONIGHT THROUGH TUESDAY. SHOULD SEE IFR CIG/VSBY RESTRICTION DEVELOPING AFTER 06Z. && .PREV DISCUSSION... /ISSUED 440 PM MDT MON APR 8 2013/ SHORT TERM...STILL A LOT OF QUESTIONS REGARDING THE FORECAST TONIGHT AND TUESDAY. WATER VAPOR LOOPS SHOWS THE UPPER LOW SPINNING EAST/SOUTHEAST ALONG THE UTAH/ARIZONA BORDER. MEANWHILE...THE COLD FRONT HAS ALREADY PUSHED ACROSS THE WYOMING BORDER AREA AND IS SLIGHTLY AHEAD OF THE SHORT RANGE MODELS. THUNDERSTORMS HAVE DEVELOPED OVER THE NORTHEAST PLAINS IN THE MORE UNSTABLE AIRMASS...AND LOW LEVEL DEWPOINTS WILL BE INCREASING INTO THE LOWER 40S SO WILL CONTINUE THE SEVERE THREAT INTO THE EVENING HOURS. THIS THREAT WILL SHIFT SOUTHWARD WITH THE COLD FRONTAL PASSAGE. SHOWERS WERE FILLING IN QUICKLY BEHIND THE FRONT...AND WILL CONTINUE TO SPREAD SOUTH ACROSS THE FRONT RANGE URBAN CORRIDOR THROUGH THE EVENING. TEMPERATURES WILL ALSO DROP QUICKLY BEHIND THE FRONT WITH READINGS CURRENTLY IN THE UPPER 20S IN EAST CENTRAL WYOMING. THIS SETS UP A POTENTIAL BARRIER JET SETUP...ALTHOUGH THE FEATURE SHOULD BE RELATIVELY SHORT LIVED THIS EVENING BEFORE COLD AIRMASS DEEPENS SUFFICIENTLY AND SPREADS ACROSS THE ENTIRE FORECAST AREA. THIS GIVES US POTENTIAL FOR HEAVY CONVECTIVE SNOW SHOWERS FOR A FEW HOURS THIS EVENING...MOST LIKELY FROM THE DENVER METRO AREA NORTHWARD TO THE WYOMING BORDER. AFTER MIDNIGHT...THE SNOW IS EXPECTED TO WEAKEN IN INTENSITY BUT SHOULD BECOME MORE WIDESPREAD AS COLD UPSLOPE FLOW BECOMES MORE WIDESPREAD. THE MAIN QUESTION WITH REGARD TO SNOW ACCUMULATION ON TUESDAY REVOLVES AROUND UPPER LOW TRACK. AT THIS TIME...THERE IS REASONABLE CONSENSUS AMONGST THE MODELS OF KICKING THE UPPER LOW IN A NORTHEAST DIRECTION FROM THE FOUR CORNERS REGION INTO EAST CENTRAL COLORADO...ALTHOUGH THE LATEST ECMWF WAS EVEN A BIT FARTHER NORTH THAN THAT. IT LOOKS LIKE THE MODELS ARE REALLY FOCUSING ON THE LATEST HEAT RELEASE ASSOCIATED WITH SIGNIFICANT PRECIPITATION RATES TO OUR NORTH AND EAST. AS A RESULT...THE UPPER LOW JUST JUMPS NORTHEAST TOMORROW IN A TWO-PRONGED FASHION WHICH COULD LEAD TO POTENTIAL DRY SLOT AND LIGHTER SNOWFALL AMOUNTS. AT THE SAME TIME...THERE IS GOOD Q-G LIFT WITH THIS SPRING STORM SYSTEM SO THAT COULD LEAD TO BETTER PRECIPITATION ALONG THE FRONT RANGE. ALTHOUGH IF THE LOW BREAKS INTO TWO PIECES THEN EVEN THE Q-G CONTRIBUTION COULD BE LIMITED. AT THIS POINT...HAVE NUDGED DOWN SNOW AMOUNTS JUST A BIT TO ACCOUNT FOR THIS. WELD AND MORGAN COUNTY AREAS COULD CERTAINLY BE UPGRADED TO BLIZZARD WARNINGS IF UPPER LOW AND ASSOCIATED HEAVY SNOW TAKES THAT FURTHER NORTH JUMP. TEMPERATURES WILL BE EXTREMELY COLD FOR THIS TIME OF YEAR WITH READINGS LIKELY HOLDING IN THE TEENS FOR MOST IF NOT ALL OF THE DAY. DESPITE THE WARM PAVEMENT TEMPS...WE DO SEE TEMPERATURES HOLDING COLD ENOUGH FOR SNOW/ICE ACCUMULATION ON ROADS. ROAD CLOSURES WILL BE POSSIBLE IN AREAS THAT SEE HEAVIER SNOW ACCUMULATIONS AND STRONGEST WINDS/POSSIBLE BLIZZARD CONDITIONS TUESDAY...JUST EAST OF THE I-25 CORRIDOR. LONG TERM...THE 500 MB LOW OF THE STORM WILL BE OVER THE STATE TUESDAY EVENING AND WILL MOVE NORTHEAST INTO NEBRASKA BY WEDNESDAY MORNING. SNOW WILL BE DIMINISHING THROUGH THE EVENING AND SHOULD BE ALL BUT DONE AFTER MIDNIGHT. ANOTHER INCH OR SO OF ACCUMULATION MAY OCCUR OVER THE PLAINS WITH ANOTHER COUPLE INCHES OVER THE HIGH TERRAIN. WINDS WILL BE DECREASING AS WELL...BUT GUSTS TO 30 MPH WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW. CLEARING SKIES AND SNOW ON THE GROUND WILL HELP ATTAIN NEAR RECORD LOW TEMPERATURES TUESDAY NIGHT...AROUND 10 DEGREES ON THE PLAINS (RECORD FOR DENVER IS 7 DEGREES) AND IN THE SINGLE DIGITS OVER THE MOUNTAINS. THESE TEMPERATURES AND WINDS WILL COMBINE TO BRING BELOW ZERO WIND CHILL READINGS. LIGHT SNOW WILL LIKELY CONTINUE IN THE MOUNTAINS WEDNESDAY IN NORTHWEST FLOW ALOFT...WITH THE COLD TEMPERATURES STAYING ENTRENCHED ACROSS THE FORECAST AREA. FOR THURSDAY INTO THE WEEKEND...THE STATE WILL BE UNDER NORTHWEST FLOW ALOFT WITH SEVERAL DISTURBANCES MOVING OVERHEAD. COOL TEMPERATURES...MOUNTAIN SNOW SHOWERS AND A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS FOR THE PLAINS WILL OCCUR THURSDAY AND FRIDAY WITH TEMPERATURES IN THE 30S AND 40S. WARM ADVECTION WILL MOVE IN FOR SATURDAY AND SUNDAY FOR TEMPERATURES TO WARM BACK INTO THE 60S FOR THE PLAINS AND 40S FOR THE MOUNTAINS. INTERMITTENT SHOWERS WILL STILL OCCUR HOWEVER UNDER THE DISTURBANCES. AVIATION...COLD FRONT EXPECTED TO REACH KDEN 23Z-00Z WITH RAIN SHOWERS AND A FEW THUNDERSTORMS BECOMING MORE NUMEROUS BEHIND THE FRONT. SHOULD SEE A RATHER QUICK CHANGEOVER TO SNOW IN THE 02Z-04Z TIME PERIOD AS COLD AIR DEEPENS SUFFICIENTLY WITH A PERIOD OF 1/4SM VISIBILITIES IN HEAVY SNOW POSSIBLE IF CONVECTION PERSISTS. SNOW INTENSITY SHOULD THEN DECREASE BY 06Z...BUT THEN INCREASE AGAIN TUESDAY MORNING AS Q-G LIFT INCREASES WITH POTENTIAL FOR HEAVY SNOW IN THE 12Z-20Z PERIOD. THEN EXPECT A GRADUAL DECREASE LATE TUESDAY AFTERNOON IN TO THE EVENING. IFR AND OCCASIONAL LIFR/VLIFR CONDITIONS WILL PERSIST THROUGH TONIGHT AND TUESDAY WITH LOW CEILINGS AND VISIBILITIES IN HEAVIER SNOW. NORTH WINDS GUSTING TO 35 KTS WITH FRONTAL PASSAGE AND THROUGH MOST OF TUESDAY. TOTAL ACCUMULATIONS MOST LIKELY 6 TO 10 INCHES...BUT UNCERTAINTY EXISTS. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT TUESDAY NIGHT FOR COZ046>051. WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR COZ033>036. WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR COZ038>040- 042>044. BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY FOR COZ041-045. && SHORT TERM...COOPER LONG TERM....KRIEDERMAN AVIATION...COOPER
Hazardous weather outlook, Apr 8, 11:05 AM MDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1105 AM MDT MON APR 8 2013 COZ030>051-091715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT MON APR 8 2013 ...WINTER STORM WARNING FOR THE FRONT RANGE MOUNTAINS...FOOTHILLS AND URBAN CORRIDOR EAST OUT TO MORGAN COUNTY FOR TONIGHT INTO TUESDAY.... ...BLIZZARD WARNING FOR THE PALMER DIVIDE AND EASTERN ADAMS AND EASTERN ARAPAHOE COUNTIES MIDNIGHT TONIGHT THROUGH TUESDAY AFTERNOON... ...WINTER STORM WATCH REMAINS IN EFFECT FOR THE FAR EASTERN PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM OVER THE GREAT BASIN WILL PRODUCE A VARIETY OF WEATHER ACROSS THE REGION BEGINNING THIS AFTERNOON. SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...MAY DEVELOP AHEAD OF THIS SYSTEM OVER THE NORTHEAST PLAINS. THE AREA WHERE SEVERE STORM FORMATION WILL HAVE THE HIGHEST PROBABILITY WILL BE ALONG AND EAST OF A LINE FROM FORT MORGAN TO LIMON. THE BIGGEST THREAT LOOKS TO BE LARGE HAIL AND PERHAPS AND COUPLE OF TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A COLD FRONT WILL RACE THROUGH EASTERN COLORADO THIS EVENING. RAIN WILL DEVELOP BEHIND THE FRONT. THE RAIN WILL CHANGE TO SNOW THIS EVENING IN THE DENVER AREA...AND JUST AFTER MIDNIGHT ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL CONTINUE TUESDAY MORNING INTO THE AFTERNOON BEFORE DECREASING. TOTAL ACCUMULATIONS OF 6 TO 14 INCHES WILL BE POSSIBLE IN THE MOUNTAINS...FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR WITH 4 TO 10 INCHES OVER THE PLAINS. STRONG NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CREATE HAZARDOUS DRIVING CONDITIONS IN BLOWING AND DRIFTING SNOW THROUGH TUESDAY AFTERNOON ALONG AND EAST OF I-25. VISIBILITIES NEAR A QUARTER MILE IN BLOWING WILL ALSO CONTRIBUTE TO THE DANGEROUS CONDITIONS. WINDS COMBINING WITH THE COLD TEMPERATURES EXPECTED WILL CREATE WIND CHILL VALUES NEAR ZERO DEGREES. THE SNOW SHOULD END TUESDAY LATE EVENING IN MOST AREAS. FOR THE REST OF THE WEEK A FEW MINOR DISTURBANCES MAY AFFECT THE AREA THURSDAY AND FRIDAY BRINGING A CHANCE OF SNOW TO THE MOUNTAINS WITH A SLIGHT CHANCE OF SHOWERS OVER NORTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FOR THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. SNOWFALL REPORTS WILL BE GREATLY APPRECIATED TONIGHT INTO TUESDAY MORNING. BARJENBRUCH/KRIEDERMAN
In the hours before
Local storm report, Apr 8, 7:24 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 8, 8:15 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
815 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TORNADO 15 SSW AKRON 39.96N 103.32W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
ON THE GROUND FOR THE PAST 10 MINUTES
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 8, 9:04 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
904 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 8 N LAST CHANCE 39.85N 103.58W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
EIGHT POWER LINE POLES BLOWN DOWN
0830 PM TSTM WND GST 15 NE AKRON 40.32N 103.01W
04/08/2013 M60.00 MPH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZED HAIL
0754 PM TSTM WND GST AKRON 40.16N 103.21W
04/08/2013 M69.00 MPH WASHINGTON CO ASOS
0752 PM TORNADO 15 SSW AKRON 39.96N 103.32W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
ON THE GROUND FOR THE PAST 10 MINUTES
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
0851 PM TORNADO 8 W AKRON 40.16N 103.36W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
&&
JKLocal storm report, Apr 8, 9:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
913 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 NNW ST PETERSBURG 40.59N 102.84W
04/08/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
0852 PM TSTM WND DMG 8 N LAST CHANCE 39.85N 103.58W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
EIGHT POWER LINE POLES BLOWN DOWN
0851 PM TORNADO 8 W AKRON 40.16N 103.36W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
0830 PM TSTM WND GST 15 NE AKRON 40.32N 103.01W
04/08/2013 M60.00 MPH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZED HAIL
0754 PM TSTM WND GST AKRON 40.16N 103.21W
04/08/2013 M69.00 MPH WASHINGTON CO ASOS
0752 PM TORNADO 15 SSW AKRON 39.96N 103.32W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
ON THE GROUND FOR THE PAST 10 MINUTES
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 8, 9:14 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
914 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 NNW ST PETERSBURG 40.59N 102.84W
04/08/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
0852 PM TSTM WND DMG 8 N LAST CHANCE 39.85N 103.58W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
EIGHT POWER LINE POLES BLOWN DOWN
0851 PM TORNADO 8 W AKRON 40.16N 103.36W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
0830 PM SNOW 3 W JAMESTOWN 40.11N 105.44W
04/08/2013 M1.5 INCH BOULDER CO TRAINED SPOTTER
1 INCHE IN THE PAST HOUR
0830 PM TSTM WND GST 15 NE AKRON 40.32N 103.01W
04/08/2013 M60.00 MPH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZED HAIL
0754 PM TSTM WND GST AKRON 40.16N 103.21W
04/08/2013 M69.00 MPH WASHINGTON CO ASOS
0752 PM TORNADO 15 SSW AKRON 39.96N 103.32W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
ON THE GROUND FOR THE PAST 10 MINUTES
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, Apr 8, 9:42 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
942 PM MDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 11 NE AKRON 40.28N 103.06W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0932 PM TSTM WND GST 4 E HAXTUN 40.64N 102.55W
04/08/2013 M65.00 MPH PHILLIPS CO TRAINED SPOTTER
0930 PM SNOW 4 ENE NEDERLAND 39.99N 105.45W
04/08/2013 M2.0 INCH BOULDER CO TRAINED SPOTTER
0855 PM HAIL 2 NNW ST PETERSBURG 40.59N 102.84W
04/08/2013 M1.50 INCH LOGAN CO TRAINED SPOTTER
0852 PM TSTM WND DMG 8 N LAST CHANCE 39.85N 103.58W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
EIGHT POWER LINE POLES BLOWN DOWN
0851 PM TORNADO 8 W AKRON 40.16N 103.36W
04/08/2013 WASHINGTON CO EMERGENCY MNGR
0830 PM TSTM WND GST 15 NE AKRON 40.32N 103.01W
04/08/2013 M60.00 MPH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZED HAIL
0830 PM SNOW 3 W JAMESTOWN 40.11N 105.44W
04/08/2013 M1.5 INCH BOULDER CO TRAINED SPOTTER
1 INCHE IN THE PAST HOUR
0754 PM TSTM WND GST AKRON 40.16N 103.21W
04/08/2013 M69.00 MPH WASHINGTON CO ASOS
0752 PM TORNADO 15 SSW AKRON 39.96N 103.32W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
ON THE GROUND FOR THE PAST 10 MINUTES
0724 PM TORNADO 10 W AKRON 40.16N 103.40W
04/08/2013 WASHINGTON CO TRAINED SPOTTER
0653 PM HAIL 6 SE SHAMROCK 39.83N 103.72W
04/08/2013 M1.50 INCH ADAMS CO TRAINED SPOTTER
0525 PM HAIL 6 N HYDE 40.21N 102.81W
04/08/2013 M1.25 INCH WASHINGTON CO TRAINED SPOTTER
0318 PM HAIL 9 WSW COPE 39.61N 102.99W
04/08/2013 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 6:31 PM MDT | Special Weather Statement | BOU | Washington | 44 min |
| Apr 8, 7:03 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 27 min |
| Apr 8, 7:17 PM MDT | Tornado Warning | BOU | Phillips | 28 min |
| Apr 8, 7:24 PM MDT | Tornado Warning | BOU | Washington | 36 min |
| Apr 8, 7:34 PM MDT | Tornado Warning | BOU | Morgan, Washington | 26 min |
| Apr 8, 7:46 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 29 min |
| Apr 8, 7:59 PM MDT | Tornado Warning | BOU | Morgan, Washington | 46 min |
| Apr 8, 8:06 PM MDT | Tornado Warning | BOU | Washington | 24 min |
| Apr 8, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 40 min |
| Apr 8, 8:33 PM MDT | Tornado Warning | BOU | Washington | 27 min |
| Apr 8, 8:52 PM MDT | Tornado Warning | BOU | Washington | 23 min |
| Apr 8, 9:00 PM MDT | Tornado Warning | BOU | Logan, Phillips | 30 min |
| Apr 8, 9:17 PM MDT | Tornado Warning | BOU | Washington | 28 min |
| Apr 8, 9:31 PM MDT | Tornado Warning | BOU | Phillips | 29 min |
| Apr 8, 10:01 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 29 min |
Nearby
Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.